# SDR FDEA201004231328

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF MAIN CABIN SEAT TRACK BS 880, RBL 24.   REMOVED SEAT TRACK AND FABRICATED NEW SEAT TRACK FROM BAC 1520 792-7178T6 DIM: 7 FT. X 7 IN. IAW SRM 53-10-5 FIG 1.   INSTALLED NEW SEAT TRACK IAW SRM 53-10-5, PG 4, FIG 1, REV 102.
